MathSciNet Relay Station
MathSciNet bibliographic data
MR2152724 65H20 (14Q99)
Sommese, Andrew J.; Verschelde, Jan; Wampler, Charles W. An intrinsic homotopy for intersecting algebraic varieties. J. Complexity 21 (2005), no. 4, 593–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement